
Non-Drowsy Allergy Relief Loratadine 10 mg, Compare to Claritin , 30 Tablets
- 24- Hour Non-Drowsy
- Antihistamine
- Compare to the active ingredient in Claritin® (not manufactured or distributed by the owner of the registered trademark Claritin®).
- 24- Hour Non-Drowsy
- Antihistamine
- Compare to the active ingredient in Claritin® (not manufactured or distributed by the owner of the registered trademark Claritin®).
Description
- 24- Hour Non-Drowsy
- Antihistamine
- Compare to the active ingredient in Claritin® (not manufactured or distributed by the owner of the registered trademark Claritin®).























